MathSciNet Relay Station
MathSciNet bibliographic data
MR570786 14J99 (57R99)
Mandelbaum, Richard; Moishezon, Boris On the topology of simply connected algebraic surfaces. Trans. Amer. Math. Soc. 260 (1980), no. 1, 195–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement